Can I B Having A Miscarriage

3 Replies
confused - August 29

ok.....while me and this boy was having s_x...i thought he had a condom on but he didnt and he came inside me....im on the birth control patch but my period came real late...its been about 2 months and i m still feeling sick and i keep throwing up and getting upset stomaches and having some back pain.....i thought i was pregnate but the next week i put my patch on and i continued to do it till my next period....the pain is still going on.....can some body help?

 

mary - August 29

if its really bad pain then maybe and if you haveing a unfinshed miscarige then your cevex can brake and you coud die so if you think you are i would go to the doctor

 

Sam - August 29

Go straight to your doctors!!

 

Shorty - August 29

Stop taking the patch as birth control should not be taken if you think you may be pregnant. Make an appointment to see your doctor ASAP.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?